# SDR CA150113002

- Difficulty date: December 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT REPORTED THE ENGINE NR 2 FLAME OUT WITH STRONG NOISE. DURING TROUBLESHOOTING THE MAINTENANCE PERFORMED THE ENGINE VISUAL INSPECTION AT THE POWER TURBINE AND FOUND METAL PARTICLES INSIDE EXHAUST AREA.  MAINTENANCE ATTEMPTED TO ROTATE THE PROPELLER BLADES AND HEARD HARD NOISE INSIDE THE ENGINE AND IT WAS NOT ROTATING FREELY.  ENGINE WAS REPLACED.
